Research ArticleOpen accessDouble Weighted Integrals Identities of Montgomery for Differentiable Function of Higher OrderAsif R. Khan, Faraz MehmoodJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Jun 2019 · 6,834 accessesView PDFCite
Author
1 article in our journalsFaraz Mehmood
Dawood University of Engineering and Technology, PakistanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.